# SDR 2005UALA00803

- Difficulty date: August 11, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 18,094 hours, 5,061 cycles
- Engine: Pwa PW4052
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Gouged
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE, E/E DOOR SKIN IS GOUGED ON THE FWD RT CORNER.  THE GOUGE IS AN ISOLATED INCIDENT AND NOT SYSTEMIC TO FLEET.  PRODUCTION BLENDED AND FOUND IT TO BE OUT OF THE SRM, SRM 52-40-01 LIMITS.  A DOUBLER WAS FABRICATED PER SRM 52-40-01 AND INSTALLED PER SRM 51-40-02.
